Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 326

Guaranteed a posteriori bounds for eigenvalues and eigenvectors: Multiplicities and clusters
Eric Cancès, Geneviève Dusson, Yvon Maday, Benjamin Stamm and Martin Vohralík.
Math. Comp. 89 (2020), 2563-2611
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4136540
Second order splitting of a class of fourth order PDEs with point constraints
Charles M. Elliott and Philip J. Herbert.
Math. Comp. 89 (2020), 2613-2648
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136541
Computational high frequency scattering from high-contrast heterogeneous media
Daniel Peterseim and Barbara Verfürth.
Math. Comp. 89 (2020), 2649-2674
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136542
A note on the Monge–Ampère type equations with general source terms
Weifeng Qiu and Lan Tang.
Math. Comp. 89 (2020), 2675-2706
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136543
Adaptive iterative linearization Galerkin methods for nonlinear problems
Pascal Heid and Thomas P. Wihler.
Math. Comp. 89 (2020), 2707-2734
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136544
Dörfler marking with minimal cardinality is a linear complexity problem
Carl-Martin Pfeiler and Dirk Praetorius.
Math. Comp. 89 (2020), 2735-2752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4136545
An ultraweak-local discontinuous Galerkin method for PDEs with high order spatial derivatives
Qi Tao, Yan Xu and Chi-Wang Shu.
Math. Comp. 89 (2020), 2753-2783
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136546
The Magnus expansion and post-Lie algebras
Charles Curry, Kurusch Ebrahimi-Fard and Brynjulf Owren.
Math. Comp. 89 (2020), 2785-2799
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136547
Numerical methods for the deterministic second moment equation of parabolic stochastic PDEs
Kristin Kirchner.
Math. Comp. 89 (2020), 2801-2845
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136548
Orthogonal polynomials in and on a quadratic surface of revolution
Sheehan Olver and Yuan Xu.
Math. Comp. 89 (2020), 2847-2865
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136549
Generalized matrix spectral factorization and quasi-tight framelets with a minimum number of generators
Chenzhe Diao and Bin Han.
Math. Comp. 89 (2020), 2867-2911
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136550
On the finiteness and periodicity of the $p$-adic Jacobi–Perron algorithm
Nadir Murru and Lea Terracini.
Math. Comp. 89 (2020), 2913-2930
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136551
Computing isomorphisms between lattices
Tommy Hofmann and Henri Johnston.
Math. Comp. 89 (2020), 2931-2963
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136552
Explicit Coleman integration for curves
Jennifer S. Balakrishnan and Jan Tuitman.
Math. Comp. 89 (2020), 2965-2984
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136553
On computing the eventual behavior of an $\mathrm {FI}$-module over the rational numbers
John D. Wiltshire-Gordon.
Math. Comp. 89 (2020), 2985-3001
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4136554
Computing GIT-fans with symmetry and the Mori chamber decomposition of $\overline {M}_{0,6}$
Janko Böhm, Simon Keicher and Yue Ren.
Math. Comp. 89 (2020), 3003-3021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4136555
Implicitization of tensor product surfaces via virtual projective resolutions
Eliana Duarte and Alexandra Seceleanu.
Math. Comp. 89 (2020), 3023-3056
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4136556
How far away must forced letters be so that squares are still avoidable?
Matthieu Rosenfeld.
Math. Comp. 89 (2020), 3057-3071
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4136557